# SDR UPS97825257

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Web
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, FLOOR WEB CORRODED AT FS 70  AFT OF FWD ACCY COMPT AFT BULKHEAD AT FLOOR LINE TOP OF RIGHT FWD LOWER CARGO COMPT STRUT.  REMOVED CORROSION IAW DC8 SRM 51-1-8 FABRICATED REPAIR DOUBLER AND FILLER IAW REO 03853 IR  INSTALLED IAW REO 03853 IR.
